# SDR SWAA2022030478605

- Difficulty date: March 25, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SPOILER UPPER SURFACE HAS DENT THAT HAS DELAMINATION; 21' FROM INBD END; 6.5' FROM FWD END. DENT IS 2'L X 1' W. / R&R #4 FLIGHT SPOILER PER AMM 27-61-11. OPS AND RIG CHECK GOOD. SEE INDIVIDUAL SIGN OFFS FOR WORKED PERFORMED TAG NO: 521835PN ON: 113A4400-1 SN ON: 004710 PN OFF: SN OFF: 005811
